On compact spaces carrying Radon measures of uncountable Maharam type

Volume 154 / 1997

D. H. Fremlin Fundamenta Mathematicae 154 (1997), 295-304 DOI: 10.4064/fm-154-3-295-304

Abstract

If Martin's Axiom is true and the continuum hypothesis is false, and $X$ is a compact Radon measure space with a non-separable $L^1$ space, then there is a continuous surjection from $X$ onto $[0,1]^{ω_1}$.

Authors

  • D. H. Fremlin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image